# SDR AALA20040001

- Difficulty date: December 31, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR SEAT LIGHTS AT SEAT 34H INOPERATIVE. REPAIRED BROKEN WIRES FOR EMERGENCY FLOOR SEAT LIGHTS AT SEAT 34H. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
